Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Paducah, KY

June 1, 2013Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jun 1, 2013, 4:56 AM CDT for Ballard County, McCracken County, Kentucky. It was in force for 2 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 4:56 AM CDT (09:56 UTC)
Expired
Jun 1, 2013, 7:00 AM CDT
In force
2 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 10 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:17 AM CDTFLASH FLOODWest Paducah, KYFLOODING OVER MAXON ROAD WEST OF PADUCAH.
Jun 1, 5:34 AM CDTFLASH FLOODPaducah, KYCORVETTE COMPLETELY SUBMERGED IN WATER AT MILAN STATION ROAD. WATER RESCUE OF OCCUPANT WAS NECESSARY.
Jun 1, 5:35 AM CDTFLASH FLOODPaducah, KYWATER UP TO 4 FEET NEAR INTERSECTION OF OLD MAYFIELD AND LEBANON CHURCH ROAD.
Jun 1, 5:59 AM CDTFLASH FLOODPaducah, KYWATER IS AT LEAST 3 FEET DEEP NEAR INTERSECTION OF BUCKNER LANE AND OAK CREST.
Jun 1, 6:10 AM CDTFLASH FLOODLovelaceville, KYAT LEAST 2 FEET OF WATER COVERING HIGHWAY 62 NEAR LOVELACEVILLE.
Jun 1, 6:12 AM CDTHEAVY RAIN 4.68West Paducah, KYMEASURED RAIN AT BARKLEY REGIONAL AIRPORT SINCE 315 AM CDT. RAIN HAS PRODUCED SIGNIFICANT FLOOD EVENT IN PADUCAH AREA.
Jun 1, 6:24 AM CDTFLASH FLOODPaducah, KYRESIDENTS OF OAK CREST APARTMENTS STRANDED BY DEEP FLOOD WATERS FROM NEARBY CREEK. WATER SEVERAL FEET DEEP IN SOME LOCATIONS. SWIFTLY FLOWING WATER OVER ROADWAYS.
Jun 1, 6:33 AM CDTFLASH FLOODPaducah, KYHWY 45/JACKSON STREET CLOSED UNDER RAILROAD TRACKS. RUNNING WATER 1 FOOT DEEP ACROSS ALBEN BARKLEY DRIVE. RUNNING WATER ONE HALF FOOT DEEP ACROSS INTERSECTION OF LONE OAK ROAD AND ALBEN BARKLEY DRIVE. RUNNING WATER ACROSS SEVERAL PORTIONS OF NEW HWY 60 WEST OF
Jun 1, 6:36 AM CDTFLASH FLOODWest Paducah, KYFLOODING AT RESIDENCE ON JAN-LYN DRIVE AND HARTING RIDGE ROAD IN WEST PADUCAH. WATER IN HOME...RESIDENT TRAPPED. WATER RESCUE UNDERWAY.
Jun 1, 6:39 AM CDTFLASH FLOODPaducah, KYNUMEROUS CARS FLOODED IN CAR LOT NEAR OLD MAYFIELD ROAD AND IRVIN COBB DRIVE.
Jun 1, 7:03 AM CDTFLASH FLOODKevil, KYCOUNTY LINE ROAD WILL BE CLOSED SOON DUE TO ONE HALF FOOT OF FAST RUNNING WATER.
Jun 1, 7:04 AM CDTFLASH FLOODKevil, KYHALF FOOT OF WATER FLOWING ACROSS COUNTY LINE ROAD NEAR KEVIL.
Jun 1, 7:10 AM CDTFLASH FLOODLovelaceville, KYCUNNINGHAM ROAD HAS SEVERAL VEHICLES STUCK IN THE WATER ACROSS THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WGUS53 KPAH 010956
FFWPAH
KYC007-145-011200-
/O.NEW.KPAH.FF.W.0008.130601T0956Z-130601T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
456 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 700 AM CDT.

* AT 453 AM CDT...TRAINED WEATHER SPOTTERS AND LAW ENFORCEMENT ARE 
REPORTING FLOODING OF SEVERAL STREETS FROM A NUMEROUS THUNDERSTORMS 
OVER THE WARNED AREA. RADAR ESTIMATES THAT FROM 2 TO 3 INCHES OF 
RAIN HAS RECENTLY FALLEN OVER MUCH OF THE REGION. ANOTHER INCH OR 
TWO IS POSSIBLE WITHIN THE NEXT HOUR OR SO. 


* LOCATIONS IN THE WARNED AREA INCLUDE...
  REIDLAND...LONE OAK...PADUCAH...LA CENTER...WEST PADUCAH AND
  BARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3697 8910 3702 8918 3706 8918 3722 8902
      3723 8893 3719 8881 3714 8873 3712 8861
      3703 8852 3702 8848 3695 8849 3696 8882
      3692 8899 3694 8906 3692 8908

$$
1 follow-up statement
653 
WGUS73 KPAH 011059
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
559 AM CDT SAT JUN 1 2013

KYC007-145-011200-
/O.CON.KPAH.FF.W.0008.000000T0000Z-130601T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCRACKEN KY-BALLARD KY-
559 AM CDT SAT JUN 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
BALLARD AND MCCRACKEN COUNTIES IN WESTERN KENTUCKY...

AT 554 AM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT 
ARE REPORTING A MAJOR FLASH FLOOD EVENT ONGOING IN MCCRACKEN COUNTY. 
NUMEROUS STREETS AROUND THE CITY ARE FLOODED. SEVERAL APARTMENT 
COMPLEXES HAVE TAKEN ON A FOOT OR MORE OF WATER. SOME VEHICLES HAVE 
BEEN STRANDED ON FLOODED ROADS. SOME SPOTTERS ARE REPORTING FLASH 
FLOODING THAT THEY HAVE NOT SEEN SINCE THE 1980S.

LOCATIONS IN THE WARNED AREA INCLUDE WEST PADUCAH...PADUCAH...LA
CENTER AND BARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3697 8910 3702 8918 3706 8918 3722 8902
      3723 8893 3719 8881 3714 8873 3712 8861
      3703 8852 3702 8848 3695 8849 3696 8882
      3692 8899 3694 8906 3692 8908

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:02 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 1, 3:02 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
302 AM CDT SAT JUN 1 2013

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 225 AM CDT SAT JUN 1 2013

THE OVERALL SYNOPTIC PATTERN SHOULD BECOME A BIT MORE
PROGRESSIVE TODAY...WITH THE H50 LOW AND ASSOCIATED SFC FRONT
FINALLY MOVING EAST INTO THE FORECAST AREA. THIS AFTERNOON INTO
TONIGHT MAY ACTUALLY OFFER THE HIGHEST CHANCE OF ORGANIZED SEVERE
CONVECTION...AS MORE IN THE WAY OF LARGE SCALE LIFT WILL INTERACT
WITH THE MOIST AND UNSTABLE AIR MASS OVER OUR REGION. THERE IS SOME
UNCERTAINTY AS TO THE AMOUNT OF CLOUD COVER THAT MAY HANG AROUND
FROM MORNING CONVECTION. HOWEVER...THINKING IS THAT THERE WILL
LIKELY BE A PERIOD OR TWO OF SUNSHINE SOMETIME DURING THE DAY.
WITH SFC DEW POINTS RUNNING CLOSE TO 70 DEGREES...IT WILL NOT TAKE
MUCH DIABATIC HEATING TO SIGNIFICANTLY DESTABILIZE THE ATMOSPHERE.
LOOKING AT FORECAST WIND PROFILES...IT SEEMS THAT ALL TYPES OF
SEVERE HAZARDS WOULD BE POSSIBLE...INCLUDING ISOLATED TORNADOES.

COLD FRONT SHOULD CLEAR THE REGION BY AROUND SUNRISE ON
SUNDAY...LEAVING MOST OF THE DAY DRIER AND COOLER. SHOULD BE A
QUITE PLEASANT SUNDAY AND MONDAY AS HIGH PRESSURE SETTLES IN.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 302 AM CDT SAT JUN 1 2013

THE EXTENDED PERIOD WILL START OFF DRY WITH HIGH PRESSURE SPRAWLED
FROM CANADA SOUTHWARD INTO THE MID MISSISSIPPI VALLEY. THE HIGH WILL
GRADUALLY SHIFT EAST OF THE FORECAST AREA...WHICH WILL ALLOW FOR A
SLOW WARMING TREND THROUGH THE WEEK. HIGHS IN THE UPPER 70S TUESDAY
WILL WARM BACK INTO THE 80S WEDNESDAY THROUGH FRIDAY...AS LOWS
MODERATE FROM THE 50S INTO THE 60S.

AN UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST AT THE START OF THE
WEEK WILL MIGRATE EAST ACROSS THE NORTHERN PLAINS INTO THE UPPER
MIDWEST BY WEDNESDAY AND THURSDAY. INCREASINGLY MOIST AND UNSTABLE
SOUTHERLY FLOW AHEAD OF THIS APPROACHING LOW WILL RESULT IN THE
RETURN OF SHOWER AND THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH
FRIDAY. MODELS INDICATE A RATHER DISORGANIZED SURFACE PATTERN DURING
THIS TIME...SO CONVECTIVE POTENTIAL IS LIKELY TO BE QUITE SPORADIC.
WILL KEEP RAIN CHANCES BELOW 50 PERCENT THROUGH THE PERIOD...WITH AN
EMPHASIS ON THURSDAY INTO THURSDAY NIGHT.

&&

.AVIATION...
ISSUED AT 302 AM CDT SAT JUN 1 2013

TRANSLATION OF DECAYING MCS THROUGH THE AREA MAY STILL YIELD WIND
GUSTS OF 30 KTS OR SO WITH THE ARRIVAL OF THE STORMS AT KPAH AND
KOWB IN THE 08Z-10Z TIME FRAME ALONG WITH BRIEF IFR CONDITIONS.

ONCE THE MAIN LINE MOVES THROUGH A SITE...A 2 TO 4 HOUR PERIOD OF
RAIN/SHOWERS AND POSSIBLY A FEW STRAY LIGHTNING STRIKES CAN BE
EXPECTED. THE AREA SHOULD BE DRYING OUT THROUGH THE LATE MORNING
AND AFTERNOON HOURS...AND GUSTY SOUTH SOUTHWEST WINDS ARE LIKELY
THROUGH THE DAY.

WOULD BE SURPRISED TO SEE CONVECTIVE DEVELOPMENT NEAR THE TAF
SITES BEFORE THE END OF THIS 00Z PERIOD. THE COLD FRONT WILL MOVE
THROUGH BEYOND THIS PERIOD...AND THERE MAY BE ANOTHER ROUND OF
THUNDERSTORMS ALONG IT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...GM
LONG TERM...RJP
AVIATION...GM/DRS
Hazardous weather outlook, May 31, 9:57 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
957 PM CDT FRI MAY 31 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
957 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED THROUGH 4 AM FOR AREAS ALONG AND
NORTH OF A LINE FROM POPLAR BLUFF MISSOURI TO PADUCAH AND CALHOUN
KENTUCKY. A LARGE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH
EASTWARD THROUGH THE AREA FROM AROUND MIDNIGHT THROUGH THE
OVERNIGHT HOURS. DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY
CONCERNS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.
SEVERE WEATHER POTENTIAL WILL BE MAXIMIZED IN SEGMENTS OF THE
LINE THAT ARE ORIENTED NORTH TO SOUTH OR EVEN NORTHWEST TO
SOUTHEAST. IN GENERAL...THE PROBABILITY OF SEVERE WEATHER WILL BE
GREATEST OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS.

FLOODING IS OCCURRING AND FORECAST TO WORSEN ON SOME AREA RIVERS.
PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE EAST OUT OF THE AREA
SATURDAY MORNING. SEVERE WEATHER IS NOT EXPECTED...BUT HEAVY
RAINFALL WILL BE A CONCERN.

LATER SATURDAY AFTERNOON AND NIGHT...SCATTERED TO NUMEROUS
THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT. IF THEY
DEVELOP...SEVERE WEATHER WILL BE VERY POSSIBLE. DAMAGING WINDS
WILL BE THE PRIMARY CONCERN...BUT LARGE HAIL AND TORNADOES CANNOT
BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN.

SIGNIFICANT FLOODING IS FORECAST ALONG SOME AREA RIVERS. PLEASE
REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN THE TORNADO WATCH AREA SHOULD BE PREPARED FOR
ACTIVATION OVERNIGHT TONIGHT. SPOTTERS THROUGHOUT THE AREA SHOULD
BE PREPARED FOR ACTIVATION LATE SATURDAY AFTERNOON AND MAINLY
SATURDAY NIGHT.

DRS

In the hours before

Special weather statement, Jun 1, 1:46 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
146 AM CDT SAT JUN 1 2013

ILZ088>094-010730-
ALEXANDER IL-HARDIN IL-JOHNSON IL-MASSAC IL-POPE IL-PULASKI IL-UNION
IL-
146 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDIN...NORTHERN
ALEXANDER...SOUTHERN UNION...PULASKI...POPE...NORTHERN MASSAC AND
JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 230 AM CDT...

AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
CARRIERS MILLS TO CAPE GIRARDEAU...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SPOTTERS HAVE REPORTED
POWER OUTAGES AND ESTIMATED 50 MPH WINDS WITH THIS LINE OF STORMS IN
THE CARTERVILLE AREA.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  VIENNA...DONGOLA...TAMMS...KARNAK...DIXON SPRINGS...NEW COLUMBIA...
  ROSICLARE...GOLCONDA...NEW BURNSIDE...EAST CAPE GIRARDEAU...
  BUNCOMBE...MILL CREEK...CYPRESS...SIMPSON...ULLIN...EDDYVILLE...
  PULASKI...BELKNAP...NEW GRAND CHAIN AND GROSS.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Local storm report, Jun 1, 2:14 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
214 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     HERRIN                  37.80N 89.03W
06/01/2013                   WILLIAMSON         IL   TRAINED SPOTTER

            SHINGLES BLOWN OFF ROOFS. 3-6 INCH DIAMETER LIMBS BLOWN
            OUT OF TREES AT NORTH END OF TOWN NEAR HERRIN ROAD.

&&

RYANP
Local storm report, Jun 1, 4:04 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
404 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     CARTERVILLE             37.76N 89.08W
06/01/2013  E60 MPH          WILLIAMSON         IL   BROADCAST MEDIA

            WINDS GUSTED TO 60 MPH FROM CARTERVILLE ACROSS SOUTHWEST
            WILLIAMSON COUNTY...RESULTING IN DOWNED LIMBS AND POWER
            OUTAGES.

&&

RYANP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:29 AM CDTFlash Flood WarningPAHCarlisle2 hr
Jun 1, 6:32 AM CDTFlash Flood WarningPAHMarshall118 min
Jun 1, 6:58 AM CDTFlash Flood WarningPAHBallard, McCracken107 min
Jun 1, 8:40 AM CDTAreal Flood WarningPAHBallard, McCracken, Marshall3 hr
Jun 1, 8:57 AM CDTAreal Flood WarningPAHCalloway3 hr
Jun 1, 9:28 AM CDTAreal Flood WarningPAHCarlisle6 hr
Jun 1, 10:20 AM CDTAreal Flood WarningPAHChristian, Trigg3 hr
Jun 1, 1:06 PM CDTRiver Flood WarningPAHBallard, McCracken24 hr
Jun 1, 1:06 PM CDTRiver Flood WarningPAHBallard, Carlisle, Fulton, Hickman15 days

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.